# SDR ASOA201001615

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,585 hours, 17,920 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED 1" LONG IN THE RADIUS AT POWER ASSIST MOTOR PULLEY BRACKET LOCATION.  REMOVED DAMAGED SECTION OF DRAG ANGLE AND REPAIRED IAW REO 601R-52-11-513.  COMPLETED AND COMPLIED WITH EC/TC CARD REO 601R-52-11-513.
